# SDR UIEA200500167

- Difficulty date: October 19, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Engine: Ge CF680C2*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: HZ7075001606T
- Condition: Damaged
- Location: Bs 2577
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND AIRCRAFT DAMAGE AT AFT FUSELAGE NEAR STA 2577.75.  REPAIR SCHEME FROM SRM 53-00-01 REPAIR 1 AND 2 , H/F EDDY CURRENT INSPECTION, SIGNED ON WORK PERFORMANCE STATEMENT.  REPAIR TO CAT B STANDARD, TO BE INSPECTED EVERY 1500 HOURS.  REPAIR ACCOMPLISHED UNDER XEO 53-101705.  NON MEL RAISED.  (K)
